73.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Liver pain

2 REPLIES 2
Moijan
Member

Re: Liver pain

Hi Maria Louise,

 

i have small mets all over my liver, plus a larger one, the pains you mention remind me of when I had a large gallstone...i dont get liver pain now, but I think best to have a chat with your onc or gp.

 

what i do get is acid reflux which gives me pain in the chest on the right side...it goes away with a glass of milk.! 

 

It may be that you have already spoken to your gp, hopefully things are a bit improved now for you?

 

hugs,

 

Moijanxx

JoolsW
Member

Re: Liver pain

Hi Maria louise

im sorry your having problems, I don't have any ideas I'm afraid just hoping you find an answer. I'm sure someone will be along shortly with some help. Very knowledgable ladies on here. I have liver Mets and sometimes I get a strange 'burning/tingly' sensation under my right ribs, not constant just sometimes.  I've heard that's Bisphosphonates side effects can be stomach pain and/or vomiting, maybe you could speak to your onc about it, or your Breast Care Nurse.  Hope it clears up soon. Wishing you well

 

julia ☺️ 

Rose47
Member

Liver pain

Morning ladies,

 

i am am currently on monthly zometa and now on my 3rd month of tomazipan. The last few days I have suffered dreadful pain in liver area which moves to stomach and constant vomiting.  It is relieved when I eventually get to sleep and I wake up fine only for it to return as the day goes on.  I have a liver met.

 

i had exactly the same happen to me whilst on fec.  

 

Does anybody have have any advice on how to cope with this and can tamoxifen cause liver flair up ? 

 

Xx